Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
192 Doctors are Online

What could be the cause of loss of pigmentation in right nipple with clear water discharge with breast implants ?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 338 Questions
Hello, I am 52 years old, I have lost the pigment color in the lower reagions of my right nipple, Also, it looks like a busted blister with lots of peeling, and a clear water like discharge,,, Also have breast implants,, redness, whelps and disfiguration.. What could this be?
Posted Thu, 19 Apr 2012 in Women Sexual Problems
Answered by Dr. Sumanth.P 30 minutes later

Thanks for posting your query.

You symptoms suggests something like an infection of your right nipple.

The signs like redness, blister with peeling and discharge of fluid would be due to localised inflammation.

Loss of colour would be due to peeling off of the formed blister.

Be reassured, there is no need to worry.

You can wear soft brasseries, and use pain killers in case of pain.

I suggest you to consult a dermatologist since it needs good local examination and accordingly it can be treated with appropriate antibiotic.

Hope I have answered your query.

I will be available for your follow up queries if any.

Wishing you good health.

Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor